# SDR AALA202110195241

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 43,762 hours, 15,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Out Of Position
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS LAYING IN AISLE FOR ROW 29 A,B, AND C. REMOVED AND REPLACED EMERGENCY LIGHT HOUSING AT 29ABC.
